Nature’s Secret Digestive Bliss Probiotic - 30...
Nature's Field Odour Free Mega Garlic - 100...
Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
  • Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
  • Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
  • Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml
  • Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml

Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml

Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml

Px-001235
Px-001235

A sugar free and strawberry flavoured Ibuprofen Suspension for relief of fever and pain in babies and children.

₦2,100.00
Tax included
Presentation
Quantity Qty
SOLD OUT

Quantity Qty
SOLD OUT

Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml

Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml | Presentation : Suspension - 200ml

₦2,100.00
 

SAFE RELIABLE

 

GENUINE PRODUCTS

 

EXPRESS DELIVERY

 

SECURED PAYMENT

Calprofen Ibuprofen Fever & Pain Relief Suspension - 200ml is a strawberry flavoured Ibuprofen Suspension for babies and children. It is used for the relief of pain from teething and toothache, sore throat, headache, symptoms of colds and influenza, minor muscular pain and aches. It can also be used for the reduction of temperature and post-immunisation fever.

 

Ingredients

Calprofen 100mg/5ml Oral Suspension Ibuprofen. Powerful relief of aches, pain and fever. 3+ months. Colour and sugar free. Strawberry flavour. Each 5ml contains 100mg Ibuprofen.

Direction for Use

Shake the bottle well before use. A double-ended spoon is provided to measure doses of 2.5 ml and 5ml. For Post-Immunisation Fever: One small (2.5ml) spoonful, followed by another small (2.5ml) spoonful 6 hours later if necessary. Do not give more than 2 doses in 24 hours. If the fever is not reduced you should consult your doctor. For Pain and Fever Relief: 3 months to 6 months (weighing over 5kg): One small (2.5 ml) spoonful 3 times a day. Do not use for more than 24 hours; 6 months to 1 year: One small (2.5ml) spoonful 3 times a day; 1 year to 2 years: One small (2.5ml) spoonful 3 or 4 times a day; 3 years to 7 years: One large (5ml) spoonful 3 or 4 times a day; 8 years to 12 years: Two large (5ml) spoonful 3 or 4 times a day. Doses should usually be given every 6-8 hours, leave at least 4 hours between doses.

Caution

Do not exceed recommended dose. This medication is suitable for Children 3 months to 12 years. Do not give this product if your baby or child has a stomach ulcer, perforation or bleeding; Is allergic to Ibuprofen or any other ingredient of the product, aspirin or other related painkillers; Is taking NSAID painkillers, or aspirin with a daily dose above 75mg. Speak to a doctor or your pharmacist before giving the product if your baby or child: Has or has had asthma, diabetes, high cholesterol, high blood

Active Ingredient
Paracetamol
Drug Strength
100mg
Drug Dispensing
OTC
Dosage Form
Suspension
Drug Administration
Oral
Appropriate For
3 Months+
Flavour
Strawberry

Specific References

Adverse Drug Reaction

Report any unintended response you had while using this product at normal doses for prophylaxis (prevention), diagnosis or therapy (treatment) of a medical condition.

your first and surname
correspondence email
product that caused the adverse the reaction
What was the adverse reaction you experience with using this product
insert_invitation
The date the adverse reaction started
insert_invitation
The date you stopped experiencing the adverse reaction
What was the result of the adverse reaction you experience using this product